International Journal of Probability and Statistics

International Journal of Probability and Statistics aims to publish refereed, well-written original research articles, and studies that describe the latest research and developments in the area of probability and statistics, and to provide a platform for scientists and academicians all over the world to promote, share, and discuss various new issues and developments in the area of Probability and Statistics.


ICV 2015: 77.13; ICV 2016: 81.70
Editor-in-chief:
p-ISSN: 2168-4871
e-ISSN: 2168-4863

Website: http://journal.sapub.org/ijps




International Journal of Probability and Statistics

Latest Issue: Volume 9, Number 3 (2020)
Skip Navigation Links.
Collapse &nbsp;<u>2020</u> 2020
 2020, Volume 9, Number 3
 2020, Volume 9, Number 2
 2020, Volume 9, Number 1
Expand &nbsp;<u>2019</u> 2019
Expand &nbsp;<u>2018</u> 2018
Expand &nbsp;<u>2017</u> 2017
Expand &nbsp;<u>2016</u> 2016
Expand &nbsp;<u>2015</u> 2015
Expand &nbsp;<u>2014</u> 2014
Expand &nbsp;<u>2013</u> 2013
Expand &nbsp;<u>2012</u> 2012
  • Articles
Mode of Transportation Choices in Bangladesh: An Application of Multinomial Logistic Model
Muhammad Alamgir Islam, Md. Shahidul Hoque
pp. 45-53
DOI: 10.5923/j.ijps.20200903.01   308 Views  131 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML